# SDR IPXA2025022424991

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 61,722 hours, 9,618 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Missing
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BODY MLG BUNGEE DOWNLOCK ASSY MISSING. SEE T3F18E0064FD6 FOR MISSING PART REPORT REPLACED MISSING DOWNLOCK BUNGEE IAW B747-400 AMM 32-33-16.
